TITLE

MINIMAX INEQUALITY AND EQUILIBRIA WITH A GENERALIZED COERCIVITY

AUTHOR(S)
CHEBBI, S.
PUB. DATE
June 2006
SOURCE
Journal of Applied Analysis;2006, Vol. 12 Issue 1, p119
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
No abstract available.
ACCESSION #
98204515

 

Related Articles

  • Coincidence Theorems with Applications to Minimax Inequalities, Section Theorem, Best Approximation and Multiobjective Games in Topological Spaces. Deng, Lei; Yang, Ming Ge // Acta Mathematica Sinica;Oct2006, Vol. 22 Issue 6, p1809 

    Some new coincidence theorems involving admissible set–valued mappings are proved in general noncompact topological spaces. As applications, some new minimax inequalities, section theorem, best approximation theorem, existence theorems of weighted Nash equilibria and Pareto equilibria for...

  • Existence of Solution of Minimax Inequalities, Equilibria in Games and Fixed Points Without Convexity and Compactness Assumptions. Nessah, Rabia; Tian, Guoqiang // Journal of Optimization Theory & Applications;Apr2013, Vol. 157 Issue 1, p75 

    This paper characterizes the existence of equilibria in minimax inequalities without assuming any form of quasiconcavity of functions and convexity or compactness of choice sets. A new condition, called ' local dominatedness property', is shown to be necessary and further, under some mild...

  • Essential equilibria of discontinuous games. Scalzo, Vincenzo // Economic Theory;Sep2013, Vol. 54 Issue 1, p27 

    We introduce spaces of discontinuous games in which games having essential Nash equilibria are the generic case. In order to prove the existence of essential Nash equilibria in such spaces, we provide new results on the Ky Fan minimax inequality. In the setting of potential games, we show that...

  • Upper and lower bounds of the effective trapped particle fraction in general tokamak equilibria. Lin-Liu, Y. R.; Miller, R. L. // Physics of Plasmas;May95, Vol. 2 Issue 5, p1666 

    Examines the upper and lower bounds of the effective trapped particle fraction in general tokamak equilibria. Application of the Schwartz inequality; Evaluation of a weighted average of the bounds; Estimation of trapped particle fraction over a wide range of equilibrium parameters.

  • Noncompact Equilibrium Points for Set-Valued Maps. Chebbi, Souhail; Samet, Bessem // Abstract & Applied Analysis;2014, p1 

    We prove a generalized result on the existence of equilibria for a monotone set-valued map defined on noncompact domain and take its values in an order of topological vector space. As consequence, we give a new variational inequality.

  • Existence Theorems for Systems of Generalized Vector Quasiequilibrium Problems and Optimization Problems1. LIN, L. J.; LIU, Y. H. // Journal of Optimization Theory & Applications;Sep2006, Vol. 130 Issue 3, p461 

    In this paper, we use existence theorems for the equilibria of generalized abstract economies proved recently to establish existence theorems for systems of generalized vector quasiequilibrium problems. Then, these existence theorems for equilibrium problems are used to derive existence theorems...

  • An Existence Result for the Generalized Vector Equilibrium Problem on Hadamard Manifolds. Batista, E.; Bento, G.; Ferreira, O. // Journal of Optimization Theory & Applications;Nov2015, Vol. 167 Issue 2, p550 

    We present a sufficient condition for the existence of a solution to the generalized vector equilibrium problem on Hadamard manifolds using a version of the Knaster-Kuratowski-Mazurkiewicz Lemma. In particular, the existence of solutions to optimization, vector optimization, Nash equilibria,...

  • Upper Semicontinuity of Solution Mappings to Parametric Generalized Vector Quasiequilibrium Problems. Shan, Shu-qiang; Han, Yu; Huang, Nan-jing // Journal of Function Spaces;5/18/2015, Vol. 2015, p1 

    We establish the upper semicontinuity of solution mappings for a class of parametric generalized vector quasiequilibrium problems. As applications, we obtain the upper semicontinuity of solution mappings to several problems, such as parametric optimization problem, parametric saddle point...

  • An Efficient Method for Computing Traffic Equilibria in Networks with Asymmetric Transportation Costs. Nguyen, Sang; Dupuis, Clermont // Transportation Science;May84, Vol. 18 Issue 2, p185 

    In the presence of several user categories or transportation modes, or when transportation costs on each arc of a network depend on the flows on adjacent arcs, the traffic equilibrium problem may be expressed as a variational problem. Methods for determining traffic equilibria are then...

  • Existence of equilibria for monotone multivalued mappings. Oettli, Werner; Schläger, Dirk // Mathematical Methods of Operations Research;1998, Vol. 48 Issue 2, p219 

    Abstract. Using a particular kind of pseudomonotonicity for multivalued mappings, an existence result is proved for equilibria, variational inequalities, and a combination of both.

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics